Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Infant with recurring fever causing lethargy, low appetite, increased amount of urination, given aspirin. Serious?

12 month old developed a temp of 103.6 becoming lethargic. Baby aspirin brought the temp down to 98.6 within about 2 hours. He did have a decrease in appetite but took formula well. Urination seemed to be more than intake. Played okay. Temperment happy. Six hours after aspirin, the temperature again started rising to 102.6. No obvious symptoms of respiratory or urinary infection.
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hello sir/madam,
I am highly concerned about your child having fever. First of all, aspirin should not be the drug of choice in 12 months old child for fever. Instead Paracetamol is the drug of choice. After six hours, there was recurrence of fever, this shows basic pathology is present for which your pediatrician has to be consulted. Take care that child is taking plenty of fluids and tepid sponging is done during fever before giving antipyretic drugs. Thank You
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor